# SDR FDEA201011204433

- Difficulty date: November 20, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 76,019 hours, 25,188 cycles
- Engine: Ge CF66D
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 8TJ99GAF2
- Part serial: P0024B
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

OIL QUANTITY DROPPED TO ZERO AFTER TAKEOFF ON  ENGINE 1, OIL PRESSURE STARTED FLUCTUATING  -10-20  PSI AND OIL TEMP CLIMBED TO 130 (NR2 100, NR3 105.  SHUTDOWN ENGINE AND RETURNED.  DID NOT NOTICE OIL PRESSURE ON WINDMILLING ENGINE. DURING 20 MIN OF  FLIGHT BACK IN.  RELEASED FOR SERVICE IAW MEL: 79-31-01, CATEGORY: B EXPIRATION: 23NOV10  "MEL 79-31-01: ENG NR 1 OIL QTY INDICATION- INOP.  BEFORE EACH TAKEOFF, SERVICE OIL TANK TO FULL AND  RECORD IN AML/EAML."  R& R AND INSPECTED SCAVENGE OIL FILTER IAW MM 79-20-02-2.  INSPECTED SCAVENGE INLET STRAINERS AND CHIP DETECTORS IAW MM 79-20-05-2.  ALL CLEAN, NO METAL. IAW REQUEST R & R OIL PRESSURE TRANSMITTER IAW MM 79-33-01-2-0, AND ALSO OIL QTY TRANSMITTER IAW MM 79-31-01-2-0. RAN ENGINE IAW JRH, LEAK AND OPS CHECK NORMAL. OK FOR SERVICE.
